# SDR FDEA202306041079

- Difficulty date: June 4, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1287
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(130MMX120MM) WAS FOUND AT RUDDER R/H T/E SCREW LINE NO.39   FASTENER AREA ACCOMPLISHED THE COMPOSITE REPAIR, THIS IS CAT.B REPAIR I.A.W A300-600 SRM 55-41-12-201,   PARA.31, PAGE.313-319, FIG.222 & SRI:55-41-12-201, IIR:55-41-12-2-006-00, PARA.3F, PAGE.221-224,   TABLE.207  "MAJOR REPAIR"
